MathSciNet Relay Station
MathSciNet bibliographic data
MR1825893 (2002e:14063) 14J27 (14H52)
Fastenberg, Lisa A. Computing Mordell-Weil ranks of cyclic covers of elliptic surfaces. Proc. Amer. Math. Soc. 129 (2001), no. 7, 1877–1883 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement